# SDR CNMA20090093

- Difficulty date: January 22, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N612AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48290
- Aircraft time: 67,689 hours, 10,860 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP VANE HAS A SMALL HOLE AT UPPER SKIN ABOVE FLAP OTBD FAIRING. HOLE ON OTBD FLAP VANE REPAIRED WITH EXTERNAL DOUBLER IAW SRM 51-71-00,  PAR 16B.
